TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Esta entrada se muestra en inglés hasta que se actualice su traducción.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Fuente

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(abre la fuente en una pestaña nueva) Therapeutic Goods Administration

Péptidos implicados

  1. En ensayos clínicosRetatrutideTriple agonista de los receptores de GIP, GLP-1 y glucagón39 Prohibido por la WADA
  2. AprobadoSemaglutideAgonista del receptor de GLP-131